Journal of Mathematical Sciences

, Volume 114, Issue 6, pp 1854–1856

The Rational Krylov Algorithm for Nonlinear Matrix Eigenvalue Problems

Article

Abstract

It is shown how the rational Krylov algorithm can be applied to a matrix eigenvalue problem that is nonlinear in the eigenvalue parameter. Bibliography: 6 titles.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Plenum Publishing Corporation 2003

Authors and Affiliations

  • A. Ruhe
    • 1
  1. 1.Department of Mathematics, Chalmers Institute of Technology and theUniversity of GöteborgGöteborgSweden

Personalised recommendations